On the cohomology of a polarization which contains the generators of a free torus action
UNSPECIFIED. (2001) On the cohomology of a polarization which contains the generators of a free torus action. JOURNAL OF GEOMETRY AND PHYSICS, 39 (1). pp. 62-80. ISSN 0393-0440Full text not available from this repository.
In [Trans. Am. Math. Sec. 230 (1977) 235], Rawnsley studies a strongly integrable subtangent bundle F on a smooth manifold M which contains the generators of a free circle action on M and a line bundle L --> M with a flat F-connection del. It is proved that the cohomology groups of the sheaf S-F of sections of L which are covariantly constant along F can be injectively mapped in the cohomology groups of the restriction of S-F on the Bohr-Sommerfeld set Y of the action on ill. In the present paper, we discuss similar results for free torus actions as well as some consequences in the context of the geometric quantization of a symplectic manifold with a Hamiltonian action of a torus T-k. (C) 2001 Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||JOURNAL OF GEOMETRY AND PHYSICS|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||July 2001|
|Number of Pages:||19|
|Page Range:||pp. 62-80|
Actions (login required)
Downloads per month over past year